# SDR HNAA2018072300166

- Difficulty date: July 21, 2018
- Submitted: July 23, 2018
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 43,059 hours, 39,575 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FAINT BURNING SMELL ENROUTE, TURNED OFF AC PACK ONE AND SMELL WENT AWAY. R&R LT RAM AIR VALVE IAW AMM 21-25-01. OPERATIONAL CHECK GOOD. OK FOR SERVICE.
